# SDR SWAA2024052984871

- Difficulty date: May 13, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Torn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV EMERGENCY EXIT INDICATOR LIGHT WIRE TORN.   INVESTIGATION SHOWED GROUND WIRE W4142-0152-20 FOR EMERGENCY LIGHT L1187 PULLED OUT OF GD3782-DC.  REPAIRED WIRE PER SWPM 20-90-15 AND WDM 33-51-21. FUNCTIONAL CHECK OF EMERGENCY LIGHTS TO BE PERFORMED ON CCN TTG8Q00SWFUZ STEP 1.
